Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 83, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 10, 2019, 11:42 PM EDT for Coweta County, Heard County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2019, 11:42 PM EDT (03:42 UTC)
- Expired
- May 11, 2019, 12:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 23 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:50 PM EDT | TSTM WND DMG | 2 S Arnco-Sargent, GA | 911 REPORTS 2 TREES DOWN ALONG WELCOME ROAD PRIOR TO HIGHWAY 34. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
458
WUUS52 KFFC 110342
SVRFFC
GAC077-149-110415-
/O.NEW.KFFC.SV.W.0083.190511T0342Z-190511T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1142 PM EDT Fri May 10 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Heard County in west central Georgia...
Coweta County in west central Georgia...
* Until 1215 AM EDT.
* At 1142 PM EDT, a severe thunderstorm was located over Corinth, or
8 miles east of Franklin, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Grantville, Luthersville, Moreland, Sharpsburg, Turin, East
Newnan, Corinth, Thomas Crossroads, Powers Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3349 8468 3323 8458 3323 8467 3322 8468
3323 8470 3323 8471 3322 8472 3322 8485
3321 8485 3321 8486 3323 8487 3322 8494
3321 8499 3331 8504
TIME...MOT...LOC 0342Z 250DEG 24KT 3327 8496
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
471
WWUS52 KFFC 110353
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1153 PM EDT Fri May 10 2019
GAC149-110403-
/O.CAN.KFFC.SV.W.0083.000000T0000Z-190511T0415Z/
Heard GA-
1153 PM EDT Fri May 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HEARD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3349 8468 3323 8458 3323 8467 3322 8469
3323 8471 3322 8472 3322 8485 3321 8486
3323 8487 3322 8494 3326 8495 3328 8495
3328 8496 3334 8498
TIME...MOT...LOC 0353Z 250DEG 24KT 3330 8488
$$
GAC077-110415-
/O.CON.KFFC.SV.W.0083.000000T0000Z-190511T0415Z/
Coweta GA-
1153 PM EDT Fri May 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR COWETA COUNTY...
At 1153 PM EDT, a severe thunderstorm was located near Grantville, or
near Newnan, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Grantville, Luthersville, Moreland, Sharpsburg, Turin, East
Newnan, Thomas Crossroads, Madras and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8468 3323 8458 3323 8467 3322 8469
3323 8471 3322 8472 3322 8485 3321 8486
3323 8487 3322 8494 3326 8495 3328 8495
3328 8496 3334 8498
TIME...MOT...LOC 0353Z 250DEG 24KT 3330 8488
HAIL...0.88IN
WIND...60MPH
$$972
WWUS52 KFFC 110409
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1209 AM EDT Sat May 11 2019
GAC077-110419-
/O.EXP.KFFC.SV.W.0083.000000T0000Z-190511T0415Z/
Coweta GA-
1209 AM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR COWETA COUNTY WILL EXPIRE AT
1215 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3349 8468 3323 8458 3323 8467 3322 8469
3323 8471 3322 8472 3322 8485 3321 8486
3323 8487 3322 8494 3326 8495 3328 8495
3328 8496 3334 8498
TIME...MOT...LOC 0409Z 253DEG 33KT 3334 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:06 PM EDT, 8 hours 36 minutes earlier.
Area forecast discussion, May 10, 3:06 PM EDT, 8 hours 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 306 PM EDT Fri May 10 2019 .SHORT TERM /Tonight through Saturday Night/... Well it has certainly turned out to be a quieter day than models had projected a couple of days ago as post shortwave environment from yesterday is much much drier. Precipitable water values have increased to over an inch but just barely north of I20. As a result of this and subtle ridging ahead of next shortwave, the only area with any showers at all currently is over our far SE zones. Lots of events going on this evening including some graduations and really just anticipate slight chance to low end chance pops or hit and miss typical summertime activity. Thunderstorms looking harder to come by, but there still remains a good instability axis for the SE sections so could get some enhanced vertical growth in storms later this afternoon. Otherwise, watching MCV to the west which some hi res was showing developing into a strong squall line just like last evening. Based on trends and newer hi res coming in, this looks less likely and should just see a line of showers and maybe an embedded thunderstorm for far western portions after midnight based on current timing. Shortwave to move across late in the overnight period and should see a large area of light to moderate rain developing through Sat morning. Still look on target for categorical pops but the placement north or south of this axis remains in question as does the degree of instability we are able to get in the afternoon. At this time, it appears best chances for high QPF looks to be across the far northern tier with around an inch for through Sat. Redevelopment of thunderstorms looks most likely along the southern end of this rain shield to affect portions of Central GA Sat afternoon. Deese .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. A wet and stormy Sunday can still be expected. BDL && .PREV DISCUSSION... /Issued 348 AM EDT Fri May 10 2019/ LONG TERM /Saturday Night through Thursday/... The latter half of the weekend is still progged to be wet, but the first part of next week will feature dry weather and slightly below normal temps. The temps will slowly moderate through the remainder of the week and small chances for pops will also return. Stalled frontal boundary will continue near northern Ga through Sunday. Along and south of this boundary, the summer-like abundantly moist airmass will provide the fuel for waves of showers and thunderstorms. Several perturbations in the flow aloft will move east in the flow aloft, providing ample lift and helping to steepen mid level lapse rates. Currently, the steepest mid level lapse rates coincide with decent surface instability and a mid level shortwave Saturday night. With no change in airmass on Sunday and models are also progging another stronger mid/upper level disturbance moving through during the day, the potential for severe weather will increase. The front and a surface low pressure wave should move though on Monday. A much drier and cooler airmass will settle across the area for the first half of the week. A slow moderation in temps should occur by the end of the week. Thunderstorms could become more organized around any mid/upper level disturbance that moves through. If this occurs, the potential for severe weather will increase. The main hazards from severe thunderstorms would be damaging wind gusts. However, large hail and an isolated tornado cannot be ruled out. The exact rounds of shra/tsra will be hard to time, so interested parties should remain weather aware since outdoor activities are becoming more and more popular. NListemaa .AVIATION... 18Z UPDATE... After a LIFR start, conditions have improved markedly across the area with almost SKC conditions at CSG and ATL. Complex over Mississippi will make VERY slow progress toward the local area and have only included a low confidence TEMPO aft 04Z for most of the ATL terminals. More sustained and substantial SHRA activity will move in late tonight into Saturday morning to go along with MVFR cigs. This could transition into TSRA by Sat afternoon but will let next shift have a closer look. Winds will be tricky as they have gone SSW at ATL but should go back SE overnight and than SSW tomorrow. //ATL CONFIDENCE...18Z UPDATE... Medium on TSRA chances tonight. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 66 79 65 78 / 40 80 70 80 Atlanta 67 79 66 76 / 40 80 70 90 Blairsville 61 72 61 71 / 60 90 80 90 Cartersville 65 78 65 75 / 60 80 80 90 Columbus 68 83 68 80 / 40 60 70 80 Gainesville 65 75 65 74 / 50 80 80 90 Macon 67 84 67 80 / 40 70 70 70 Rome 65 78 64 76 / 60 80 80 90 Peachtree City 66 81 65 77 / 40 80 70 90 Vidalia 67 88 69 87 / 40 60 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, May 10, 11:50 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook...Corrected National Weather Service Peachtree City GA 1150 AM EDT Fri May 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EDT Fri May 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered thunderstorms are expected this afternoon into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, frequent lightning and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Showers and thunderstorms can be expected Saturday into early Monday. Some storms could be strong to severe Saturday and Sunday. The primary hazards with the strongest storms will be damaging winds and frequent lightning. Large hail will also be possible. Heavy rain with localized flooding will be possible and most likely over north Georgia. An isolated tornado will be possible and most so on Sunday. There will be a slight chance of thunderstorms Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 10, 6:00 PM EDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Fri May 10 2019
GAZ108-102230-
Wilcox GA-
600 PM EDT Fri May 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX COUNTY UNTIL
630 PM EDT...
At 559 PM EDT...a strong thunderstorm was over Rochelle, or 9 miles
southwest of Abbeville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rochelle and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3186 8355 3203 8349 3199 8332 3185 8342
3185 8350
TIME...MOT...LOC 2159Z 199DEG 3KT 3192 8345
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 10, 6:08 PM EDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Fri May 10 2019
GAZ106-108-102230-
Crisp GA-Wilcox GA-
608 PM EDT Fri May 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHWESTERN
WILCOX COUNTIES UNTIL 630 PM EDT...
At 607 PM EDT...a strong thunderstorm was over Pitts, or 13 miles
west of Abbeville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Pitts, East Crisp, Pope City and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3188 8354 3196 8369 3202 8361 3208 8355
3205 8348
TIME...MOT...LOC 2207Z 199DEG 3KT 3195 8353
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 10, 6:30 PM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Fri May 10 2019
GAZ105-106-108-102300-
Crisp GA-Dooly GA-Wilcox GA-
630 PM EDT Fri May 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND WILCOX COUNTIES UNTIL 700 PM EDT...
At 629 PM EDT...a strong thunderstorm was over Rochelle, or 10 miles
west of Abbeville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cordele, Abbeville, Rochelle, Pineview, Pitts, East Crisp, Antioch
Church, Pope City, Seville, Hatley, Pleasant View, Tremont and
Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3187 8359 3196 8374 3212 8359 3212 8355
3202 8329 3201 8330 3200 8329 3185 8339
3185 8351
TIME...MOT...LOC 2229Z 199DEG 3KT 3195 8348
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 10, 11:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Fri May 10 2019
GAZ052-053-066-110415-
Coweta GA-Troup GA-Heard GA-
1127 PM EDT Fri May 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR COWETA...NORTHEASTERN TROUP AND
EASTERN HEARD COUNTIES UNTIL 1215 AM EDT...
At 1127 PM EDT...a strong thunderstorm was near Franklin...moving
east at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Franklin, Hogansville, Grantville, Luthersville, Moreland,
Sharpsburg, Turin, Haralson, East Newnan, Corinth, Arnco-Sargent,
Powers Crossroads, Handy, Harrisonville, Thomas Crossroads and
Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3349 8467 3323 8456 3322 8462 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3322 8485 3319 8485 3319 8486
3318 8486 3313 8513 3332 8518
TIME...MOT...LOC 0327Z 250DEG 24KT 3323 8507
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.